# SDR HALA9714

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 5912150509
- Condition: Broken
- Location: Left Te Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HNL - FLT 247 - A/C ROLLS TO THE RIGHT IN ALL PHASED OF FLT, WITH FLAPS RETRACTED 2.5 UNITS OF LEFT AILERON TRIM REQUIRED.  WITH FLAPS AT 5 DEGREES LEFT FLAP INDICATES 2 DEGREES LESS THAN RIGHT.  15 DEGREES FLAPS MINUS 3 DEGREES LESS .4 UNITS OF LEFT TRIM REQUIRED FOR FLAPS 15 DEGREES AND 25 DEGREES.  GAUGE INDICATES SYMETRIC AT 50 DEGREES FLAPS.  REPLACED LEFT INBOARD FLAP AFT HINGE BRACKET PER MM 27-51-01 OVERHAUL MANUAL.  OPS CHECK OK CONDITION AND SECURITY CHECK OK.  PRECAUTIONARY CHANGE OF ACTUATOR CYLINDER.  LEAK AND OPS CHECK OK.  REPLACED HINGE BOLT.  (M)
